# SDR DALA2019090405161

- Difficulty date: September 2, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 8,256 hours, 732 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3506 -ATB BACK TO DTW DUE; DURING CLIMBING THROUGH 10,000 FEET, TURNED ON WING ANTI-ICE VALVE. MESSAGE ANTI-ICE FAULT APPEARED AND FAULT LIGHT ILLUMINATED ON THE SWITCH. ACCOMPLISHED RESETS WITH NO HELP. CORRECTIVE ACTION: RELOADED SOFTWARE TO CPIOM'S H43, H44 AND WIPS. RAN ENGINES AND PERFORMED WING ICE PROTECTION SYSTEM TEST. LP 6209751
